# SDR 95ZZZX6966

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- System (JASC): 7110 · Engine Cowling System
- Part: Gooseneck
- Part number: 742Z0
- Condition: Worn
- Location: Cowl
- Part time: 201 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOOSENECK WORN AND LOOSE.  WILL NOT KEEP POSITION FOR FLIGHT.
